# SDR C2XA05IA136

- Difficulty date: November 28, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 8,287 hours, 6,529 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0202B079
- Condition: Failed
- Location: Cockpit
- Part time: 8,287 hours, 6,529 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MEM - FLIGHT 2462, THE CREW REPORTED A DU4 OVERHEAT MESSAGE FOLLOWED BY THE UNIT GOING BLANK AND AN ACRID ELECTRICAL SMELL.  THE AIRCRAFT LANDED AT MEM WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE DU4, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
